Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The hitting distributions of a line for two dimensional random walks

Author: Kôhei Uchiyama
Journal: Trans. Amer. Math. Soc. 362 (2010), 2559-2588
MSC (2010): Primary 60G50; Secondary 60J45
Published electronically: December 3, 2009
MathSciNet review: 2584611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every irreducible random walk on $ \mathbf{Z}^2$ with zero mean and finite $ 2+\delta$ absolute moment ( $ 0\leq \delta <1$) we obtain fine asymptotic estimates of the probability that the first visit of the walk to the horizontal axis takes place at a specified site of it.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60G50, 60J45

Retrieve articles in all journals with MSC (2010): 60G50, 60J45

Additional Information

Kôhei Uchiyama
Affiliation: Department of Mathematics, Tokyo Institute of Technology, Oh-okayama, Meguro Tokyo 152-8551, Japan

Keywords: First visited site, asymptotic formula, Fourier analysis, random walk of zero mean and finite variances
Received by editor(s): March 28, 2008
Published electronically: December 3, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia